Alert archive / Minnesota / Ice Storm Warnings in 2013
Ice Storm Warning 1, NWS La Crosse, WI
NWS La Crosse, WI issued this ice storm warning at Apr 10, 2013, 5:25 AM CDT for Buffalo County, Jackson County, Trempealeau County, Wisconsin; 6 counties in Minnesota. It took effect at Apr 10, 2013, 7:00 PM CDT. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 10, 2013, 5:25 AM CDT (10:25 UTC)
- In effect from
- Apr 10, 2013, 7:00 PM CDT
- Expired
- Apr 11, 2013, 1:00 PM CDT
- In force
- 18 hr
- Issued by
- NWS La Crosse, WI
Counties Dodge County, MN, Fillmore County, MN, Mower County, MN, Olmsted County, MN, Wabasha County, MN, Winona County, MN, Buffalo County, WI, Jackson County, WI, Trempealeau County, WI
The radar
The La Crosse radar (KARX), 71 km from the middle of the area, began a volume at 10:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 10.4 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1298 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- -57 m²/s²
- 0-3 km storm-relative helicity
- 181 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this ice storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this ice storm warning went out at Apr 10, 4:53 AM CDT, 32 minutes earlier.
Area forecast discussion, Apr 10, 4:53 AM CDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
453 AM CDT WED APR 10 2013
.SHORT TERM...(TODAY THROUGH THURSDAY)
ISSUED AT 414 AM CDT WED APR 10 2013
AT 4 AM...THE SHORT WAVE RESPONSIBLE FOR THE THUNDERSTORMS...
FREEZING RAIN...SLEET...SNOW...AND RAIN OVERNIGHT IS PUSHING EAST
INTO CENTRAL WISCONSIN. AS THIS OCCURS...THE PRECIPITATION WILL COME
TO AN END FOR SOUTHWEST AND CENTRAL WISCONSIN BY 5 AM. IN THE WAKE OF
THIS SYSTEM...WINDS WILL GUST BRIEFLY UP INTO THE 30 TO 40 MPH
RANGE. THIS SYSTEM PRODUCED AROUND A TENTH OF AN INCH OF ICE
ACCUMULATION ON TREES AND OTHER ELEVATED SURFACES...AND A TENTH OF
AN INCH OF SLEET AND HAIL ON THE GROUND AT THE OFFICE.
LOOKING UPSTREAM...THERE IS ANOTHER 2 SHORT WAVE TROUGHS TO MOVE
THROUGH THE REGION THROUGH THURSDAY. THE NEXT WAVE IS CURRENTLY
LOCATED IN SOUTHERN IOWA...AND IT WILL BEGIN TO MOVE INTO NORTHEAST
IOWA AND SOUTHWEST WISCONSIN BETWEEN 10.15Z AND 10.18Z. THIS
PRECIPITATION WILL THEN MOVE NORTHEAST ACROSS CENTRAL WISCONSIN
THIS AFTERNOON. WITH TEMPERATURES ABOVE FREEZING...EXPECT THIS
PRECIPITATION WILL BE MAINLY IN THE FORM OF RAIN. ADDITIONAL
RAINFALL AMOUNTS WILL BE UP TO A HALF INCH.
FOR TONIGHT INTO THURSDAY...AN UPPER LEVEL LOW WILL APPROACH THE
AREA. IN ADDITION...THERE WILL BE A TROWAL DEVELOPING ACROSS THE
AREA. UNLIKE YESTERDAY...THE 10.00Z MODELS ARE IN VERY GOOD
AGREEMENT THAT A DRY SLOT WILL BE MOVING IN ALOFT. THIS WILL CUTOFF
THE ICE FROM ALOFT...THUS...THE PRECIPITATION WILL BE PRIMARILY
LIQUID ACROSS MOST OF REGION. WITH TEMPERATURES FALLING BELOW
FREEZING FROM TONIGHT IN THURSDAY MORNING ALONG AND NORTH OF THE
INTERSTATE 90 CORRIDOR...THIS WILL RESULT IN ANOTHER BOUT OF
FREEZING RAIN. ICE ACCUMULATIONS OF AROUND A QUARTER TO A THIRD OF AN
INCH OF ICE LOOKS VERY POSSIBLE FOR THIS AREA. THIS MAY BE ON
CONSERVATIVE SIDE...BECAUSE THE COBB CONTINUES TO GENERATE ANYWHERE
FROM A HALF TO ONE INCH OF ICE. DUE TO THESE AMOUNTS...WE ARE
CONTEMPLATING UPGRADING THE WINTER WEATHER ADVISORY FOR THIS TIME
PERIOD TO A ICE STORM WARNING. IN CLARK AND TAYLOR COUNTIES...WE MAY
UPGRADE TO A WINTER STORM WARNING FOR THE MIX SLEET...FREEZING
RAIN...AND SNOW. HOWEVER BEFORE DOING THIS...WE WILL WAIT TO GET
THE CURRENT PRECIPITATION OUT OF THE AREA AND THEN TAKE A LOOK AT
THE 10.06Z DATA.
.LONG TERM...(THURSDAY NIGHT THROUGH TUESDAY)
ISSUED AT 414 AM CDT WED APR 10 2013
FROM THURSDAY NIGHT INTO FRIDAY...THE 10.00Z MODELS ARE IN GOOD
AGREEMENT THAT THE UPPER LEVEL LOW WILL MOVE SLOWLY EAST ACROSS THE
FORECAST AREA. AS THIS OCCURS...ICE WILL MOVE IN ALOFT. THIS WILL
CHANGE THE PRECIPITATION BACK OVER TO SNOW. BY THIS TIME...THE BEST
MOISTURE TRANSPORT WILL BE WELL EAST OF THE AREA. AS A RESULT...
ONLY EXPECTING SOME VERY LIGHT SNOW FOR THIS TIME PERIOD. SNOW
AMOUNTS WILL BE LESS THAN AN INCH.
FROM SATURDAY INTO TUESDAY...IT CONTINUES TO LOOK LIKE THE WEATHER
WILL REMAIN VERY AS ADDITIONAL SYSTEMS LIFT OUT OF THE CENTRAL
PLAINS AND MOVE THROUGH THE UPPER MISSISSIPPI RIVER VALLEY.
TEMPERATURES LOOK SUFFICIENTLY WARM ENOUGH THAT THE PRECIPITATION
WILL BE PRIMARILY IN THE FORM OF RAIN.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z WEDNESDAY NIGHT)
ISSUED AT 1204 AM CDT TUE APR 9 2013
AREA OF RAIN DEVELOPED/MOVED INTO THE AREA MUCH QUICKER THAN
EARLIER EXPECTED AS LOW LEVEL WARM AIR ADVECTION RAPIDLY INCREASED
THE ISENTROPIC UP GLIDE INTO THE AREA. THE 10.00Z NAM SHOWS THIS
UP GLIDE OF 2 TO 4 UBAR/S CONTINUING ON THE 295K SURFACE THROUGH
THE NIGHT. BASED ON THIS WILL CARRY MVFR TO IFR CONDITIONS IN THE
RAIN FOR THE REMAINDER OF THE NIGHT. THE THUNDER IS BEGINNING TO
MOVE TO THE EAST SO WILL HAVE A TEMPO GROUP FOR A COUPLE OF HOURS
TO HANDLE THIS AND THEN GO WITH VCTS FOR THE REMAINDER OF THE
NIGHT. STILL EXPECTING THE RAIN TO EASE UP AROUND 12Z AS THE SHORT
WAVE TROUGH NOW OVER WESTERN IOWA SHIFTS EAST OF THE AREA AND THE
ISENTROPIC UP GLIDE BEGINS TO DIMINISH. THE ISENTROPIC UP GLIDE
WILL BEGIN TO INCREASE AGAIN LATE WEDNESDAY AFTERNOON INTO THE
EVENING AHEAD OF THE NEXT SHORT WAVE TROUGH. AS THIS WAVE AND
FORCING COMES IN...EXPECT TO SEE A RETURN TO IFR CONDITIONS AS THE
CEILINGS GO DOWN. STILL SOME CONCERN FOR A PERIOD OF LIGHT
FREEZING PRECIPITATION AT KRST LATE TONIGHT INTO EARLY WEDNESDAY
MORNING. STILL APPEARS THAT MOST OF THE PRECIPITATION SHOULD
REMAIN LIQUID BUT TEMPERATURES COULD DIP BELOW 32 FOR A SHORT
PERIOD SO WILL CONTINUE TO HOLD ON TO THE MENTION OF SOME FZDZ.
THIS ALSO BECOMES A CONCERN AT KRST WEDNESDAY EVENING AS THE
PERSISTENT NORTHEAST WINDS ARE EXPECTED TO GRADUALLY BRING IN THE
COLDER AIR. STILL CONCERNED THAT THE MODEL SOUNDINGS MAY BE TOO
COLD AND WILL STAY WITH JUST RAIN FOR NOW BUT LATER FORECASTS MAY
HAVE TO INTRODUCE SOME FREEZING RAIN.
&&
.HYDROLOGY...TODAY THROUGH THURSDAY
ISSUED AT 414 AM CDT WED APR 10 2013
THE RIVERS ARE CONTINUING TO RUN AT OR ABOVE BANKFULL IN WISCONSIN
NORTH OF INTERSTATE 90 AND JUST BELOW OR BANK FULL IN SOUTHWEST
WISCONSIN...NORTHEAST IOWA...AND SOUTHEAST MINNESOTA. WITH ANYWHERE
FROM 1 TO 1.50 INCHES OF RAIN EXPECTED FROM TODAY THROUGH THURSDAY.
THERE CONTINUES TO BE CONCERN THAT THIS PROLONG THE EXISTING
FLOODING ALONG THE BLACK AND TREMPEALEAU RIVERS...AND POSSIBLY
RESULT IN ADDITIONAL FLOODING ALONG OTHER AREA RIVERS. DUE TO THIS...
KEPT THE FLOOD WATCH GOING FROM TODAY THROUGH THURSDAY.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...FLOOD WATCH THROUGH THURSDAY EVENING FOR WIZ017-029-032>034-
041>044-053>055-061.
ICE STORM WARNING FROM 10 PM THIS EVENING TO 1 PM CDT THURSDAY
FOR WIZ032>034.
FREEZING RAIN ADVISORY UNTIL 10 AM CDT THIS MORNING FOR
WIZ041>044-053>055.
WINTER WEATHER ADVISORY UNTIL 10 AM CDT THIS MORNING FOR WIZ017-
029-033-034.
WINTER STORM WARNING FROM 10 PM THIS EVENING TO 1 PM CDT
THURSDAY FOR WIZ017-029.
MN...FLOOD WATCH THROUGH THURSDAY EVENING FOR MNZ079-086>088-094>096.
ICE STORM WARNING FROM 10 PM THIS EVENING TO 1 PM CDT THURSDAY
FOR MNZ079-086>088-094-095.
FREEZING RAIN ADVISORY UNTIL 10 AM CDT THIS MORNING FOR MNZ096.
WINTER WEATHER ADVISORY UNTIL 10 AM CDT THIS MORNING FOR MNZ088.
IA...FLOOD WATCH THROUGH THURSDAY EVENING FOR IAZ008>011-018-019-029-
030.
FREEZING RAIN ADVISORY UNTIL 10 AM CDT THIS MORNING FOR IAZ010-
011.
&&
SHORT TERM...BOYNE
LONG TERM...BOYNE
AVIATION...04
HYDROLOGY...BOYNEHazardous weather outlook, Apr 9, 2:35 PM CDT, 14 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 235 PM CDT TUE APR 9 2013 MNZ079-086>088-101100- DODGE-OLMSTED-WABASHA-WINONA- 235 PM CDT TUE APR 9 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MINNESOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE POSSIBLE LATE THIS EVENING AND OVERNIGHT. LOCALLY HEAVY RAIN AND LIGHTNING WILL BE THE MAIN HAZARD. A FLOOD WATCH IS IN EFFECT THROUGH TONIGHT. SNOW-MELT RUNOFF AND ADDITIONAL RAINS TONIGHT MAY PRODUCE CONTINUED RISES ON AREA RIVERS AND THE THREAT OF FLOODING. A WINTER WEATHER ADVISORY IS IN EFFECT AFTER MIDNIGHT TONIGHT. A MIXTURE OF FREEZING RAIN AND SLEET WILL PRODUCE ICING UP TO TWO TENTHS OF AN INCH AFTER MIDNIGHT TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ON WEDNESDAY AFTERNOON...THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS. THE MAIN THREAT WILL BE LOCALLY HEAVY RAINS AND LIGHTNING. FROM WEDNESDAY THROUGH THURSDAY...EXPECT A WINTRY MIX OF PRECIPITATION TO CONTINUE. UP TO A TENTH OF INCH OF ICE...AND 3 TO 5 INCHES OF SNOW WILL BE POSSIBLE FROM WEDNESDAY NIGHT THROUGH THURSDAY. THE WINTER WEATHER ADVISORY CONTINUES THROUGH THURSDAY. THE FLOOD WATCH ALSO CONTINUES THROUGH THURSDAY. PRECIPITATION TOTALS OF 1 TO 2 INCHES THROUGH THURSDAY MAY CAUSE ADDITIONAL RISES ON AREA RIVERS AND STREAMS. .SPOTTER INFORMATION STATEMENT... REPORTS OF RAIN...SNOW...ICING AND ANY FLOODING OVER THE NEXT FEW DAYS WOULD BE APPRECIATED. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. IAZ008>011-018-019-029-030-MNZ094>096-101100- ALLAMAKEE-CHICKASAW-CLAYTON-FAYETTE-FILLMORE-FLOYD-HOUSTON-HOWARD- MITCHELL-MOWER-WINNESHIEK- 235 PM CDT TUE APR 9 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MINNESOTA AND NORTHEAST IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE POSSIBLE LATE THIS EVENING AND OVERNIGHT. LOCALLY HEAVY RAIN AND LIGHTNING WILL BE THE MAIN HAZARDS. A FLOOD WATCH IS IN EFFECT THROUGH TONIGHT. SNOW-MELT RUNOFF AND ADDITIONAL RAINS TONIGHT MAY PRODUCE CONTINUED RISES ON AREA RIVERS AND THE THREAT OF FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ON WEDNESDAY AFTERNOON...THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS. LOCALLY HEAVY RAINS AND LIGHTNING ARE THE MAIN HAZARDS. FROM WEDNESDAY NIGHT THROUGH THURSDAY...A WINTRY MIX OF PRECIPITATION WILL PRODUCE UP TO A TENTH OF INCH OF ICE...AND UP TO 2 INCHES OF SNOW. THE FLOOD WATCH ALSO CONTINUES THROUGH THURSDAY. PRECIPITATION TOTALS OF 2 TO 3 INCHES THROUGH THURSDAY MAY CAUSE ADDITIONAL RISES ON AREA RIVERS AND STREAMS...WITH MORE FLOODING THREATS. .SPOTTER INFORMATION STATEMENT... REPORTS OF RAIN...SNOW...ICING AND ANY FLOODING OVER THE NEXT FEW DAYS WOULD BE APPRECIATED. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. WIZ017-029-032>034-101100- BUFFALO-CLARK-JACKSON-TAYLOR-TREMPEALEAU- 235 PM CDT TUE APR 9 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE POSSIBLE LATE THIS EVENING AND OVERNIGHT. LOCALLY HEAVY RAIN AND LIGHTNING WILL BE THE MAIN HAZARDS. SOME FLOODING WILL CONTINUE ALONG PORTIONS OF THE TREMPEALEAU AND BLACK RIVERS THIS AFTERNOON AND TONIGHT. A FLOOD WATCH IS IN EFFECT THROUGH TONIGHT. SNOW-MELT RUNOFF AND ADDITIONAL RAINS TONIGHT MAY PRODUCE CONTINUED RISES ON AREA RIVERS AND THE THREAT OF MORE FLOODING. A WINTER WEATHER ADVISORY IS IN EFFECT AFTER MIDNIGHT TONIGHT. A MIXTURE OF FREEZING RAIN AND SLEET WILL PRODUCE ICING UP TO TWO TENTHS OF AN INCH AFTER MIDNIGHT TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY FROM WEDNESDAY THROUGH THURSDAY...A WINTRY MIX OF PRECIPITATION WILL CONTINUE. UP TO A TENTH OF INCH OF ICE...AND 3 TO 6 INCHES OF SNOW WILL BE POSSIBLE FROM WEDNESDAY NIGHT THROUGH THURSDAY. THE WINTER WEATHER ADVISORY CONTINUES THROUGH THURSDAY. THE FLOOD WATCH ALSO CONTINUES THROUGH THURSDAY. PRECIPITATION TOTALS OF 1 TO 2 INCHES THROUGH THURSDAY MAY CAUSE ADDITIONAL RISES ON AREA RIVERS AND STREAMS AND A CONTINUED THREAT OF MORE FLOODING. .SPOTTER INFORMATION STATEMENT... REPORTS OF RAIN...SNOW...ICING AND ANY FLOODING OVER THE NEXT FEW DAYS WOULD BE APPRECIATED. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. WIZ041>044-053>055-061-101100- ADAMS-CRAWFORD-GRANT-JUNEAU-LA CROSSE-MONROE-RICHLAND-VERNON- 235 PM CDT TUE APR 9 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE POSSIBLE LATE THIS EVENING AND OVERNIGHT. LOCALLY HEAVY RAIN AND LIGHTNING WILL BE THE MAIN HAZARDS. A FLOOD WATCH IS IN EFFECT THROUGH TONIGHT. SNOW-MELT RUNOFF AND ADDITIONAL RAINS TONIGHT MAY PRODUCE CONTINUED RISES ON AREA RIVERS AND THE THREAT OF FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ON WEDNESDAY AFTERNOON...THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS. LOCALLY HEAVY RAINS AND LIGHTNING ARE THE MAIN HAZARDS. FROM WEDNESDAY NIGHT THROUGH THURSDAY...A WINTRY MIX OF PRECIPITATION WILL PRODUCE UP TO A TENTH OF INCH OF ICE...AND UP TO 2 INCHES OF SNOW. THE FLOOD WATCH ALSO CONTINUES THROUGH THURSDAY. PRECIPITATION TOTALS OF 2 TO 3 INCHES THROUGH THURSDAY MAY CAUSE ADDITIONAL RISES ON AREA RIVERS AND STREAMS...WITH MORE FLOODING THREATS. .SPOTTER INFORMATION STATEMENT... REPORTS OF RAIN...SNOW...ICING AND ANY FLOODING OVER THE NEXT FEW DAYS WOULD BE APPRECIATED. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. BOYNE/AJ/RRS
In the hours before
Local storm report, Apr 9, 11:56 PM CDT, 5 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1156 PM CDT TUE APR 9 2013
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HAIL SAINT ANSGAR 43.38N 92.92W
04/09/2013 M0.75 INCH MITCHELL IA PUBLIC
DIME SIZED HAIL FELL FOR ABOUT 10 MINUTES
COVERING THE GROUND.
0736 PM HAIL MEYER 43.45N 92.72W
04/09/2013 M1.75 INCH MITCHELL IA PUBLIC
GOF BALL SIZE HAIL
0745 PM HAIL MCINTIRE 43.44N 92.59W
04/09/2013 M1.50 INCH MITCHELL IA PUBLIC
PING PONG SIZE HAIL
0802 PM HAIL LE ROY 43.51N 92.51W
04/09/2013 M0.75 INCH MOWER MN BROADCAST MEDIA
0828 PM HAIL 2 N HARMONY 43.58N 92.01W
04/09/2013 M1.50 INCH FILLMORE MN PUBLIC
PING PONG SIZE HAIL
0832 PM HAIL 2 ESE HUTTON 43.60N 92.01W
04/09/2013 M1.00 INCH FILLMORE MN LAW ENFORCEMENT
0832 PM HAIL HARMONY 43.56N 92.01W
04/09/2013 M0.75 INCH FILLMORE MN TRAINED SPOTTER
0900 PM HAIL 3 SE HOUSTON 43.73N 91.54W
04/09/2013 M1.00 INCH HOUSTON MN PUBLIC
0905 PM TSTM WND GST 5 NE BONAIR 43.47N 92.13W
04/09/2013 0 MPH HOWARD IA PUBLIC
STORAGE SHED BLOWN OVER
0911 PM TSTM WND DMG CRESCO 43.37N 92.12W
04/09/2013 HOWARD IA LAW ENFORCEMENT
GARAGE ROOF BLOWN OFF
0912 PM TSTM WND DMG CRESCO 43.37N 92.12W
04/09/2013 HOWARD IA LAW ENFORCEMENT
SIGN DAMAGED
0912 PM TSTM WND DMG CRESCO 43.37N 92.12W
04/09/2013 HOWARD IA LAW ENFORCEMENT
BOTH A PICKUP AND A SEMI WAS BLOWN OVER.
BOTH VEHICLES WERE HAULING AN EMPTY CATTLE
TRAILER.
0912 PM TSTM WND GST CRESCO 43.37N 92.12W
04/09/2013 M68 MPH HOWARD IA PUBLIC
0915 PM TSTM WND DMG 1 NW CRESCO 43.38N 92.13W
04/09/2013 HOWARD IA LAW ENFORCEMENT
LARGE PINE TREE BLOWN OVER ONTO TO VALLEY
AVENUE
0927 PM HAIL 1 SE LA CROSSE 43.81N 91.22W
04/09/2013 M1.00 INCH LA CROSSE WI AMATEUR RADIO
0935 PM HAIL 1 SSW LA CROSSE 43.81N 91.25W
04/09/2013 M1.00 INCH LA CROSSE WI PUBLIC
0935 PM HAIL 3 SSE LA CROSSE 43.78N 91.21W
04/09/2013 M1.00 INCH LA CROSSE WI TRAINED SPOTTER
1118 PM HAIL 1 S TUNNEL CITY 43.99N 90.57W
04/09/2013 M0.50 INCH MONROE WI TRAINED SPOTTER
3/8 INCH HAIL
&&
IRIS SYSTEMSpecial weather statement, Apr 10, 12:00 AM CDT, 5 hours 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 1200 AM CDT WED APR 10 2013 IAZ008>011-018-019-029-030-MNZ095-096-WIZ034-041>044-053>055-061- 100700- ADAMS-ALLAMAKEE-CHICKASAW-CLAYTON-CRAWFORD-FAYETTE-FILLMORE-FLOYD- GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE-MITCHELL-MONROE- RICHLAND-VERNON-WINNESHIEK- 1200 AM CDT WED APR 10 2013 ...THUNDERSTORMS WITH SMALL HAIL ARE EXPECTED OVERNIGHT... THROUGH 2 AM...THUNDERSTORMS WILL CONTINUE TO MOVE EAST NORTHEAST AT 50 MPH ACROSS PORTIONS OF SOUTHEAST MINNESOTA... NORTHEAST IOWA...AND WESTERN WISCONSIN. THESE THUNDERSTORMS WILL PRODUCE HAIL UP TO A HALF INCH IN DIAMETER. THE HAIL MAY ACCUMULATE ON ROADS...THUS MAKING THEM SLICK. IN ADDITION TO THE HAIL...THERE WILL BE FREQUENT LIGHTNING AND WIND GUSTS UP TO 40 MPH. BOYNE
Local storm report, Apr 10, 12:57 AM CDT, 4 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1257 AM CDT WED APR 10 2013
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 AM FREEZING RAIN 1 S TUNNEL CITY 43.99N 90.57W
04/10/2013 U0 INCH MONROE WI TRAINED SPOTTER
ICING OCCURRING ON BRANCHES AND ON THE
SIDEWALK ON THE NORTH SIDE OF THE HOUSE.
TEMPERATURE 31F.
&&
IRIS SYSTEMLocal storm report, Apr 10, 2:07 AM CDT, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
207 AM CDT WED APR 10 2013
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 AM FLOOD ALMA CENTER 44.44N 90.91W
04/10/2013 JACKSON WI LAW ENFORCEMENT
WATER ON THE COUNTY F BRIDGE CROSSING HALLS
CREEK
&&
IRIS SYSTEMLocal storm report, Apr 10, 2:56 AM CDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
256 AM CDT WED APR 10 2013
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 AM FREEZING RAIN 2 E LA CROSSE 43.83N 91.19W
04/10/2013 E0.1 INCH LA CROSSE WI OFFICIAL NWS OB
ESTIMATE ON ICING ON TREE BRANCHES.
PRECIPITATION HAS NOW MOSTLY SWITCHED OVER
TO SLEET
&&
IRIS SYSTEMSpecial weather statement, Apr 10, 3:02 AM CDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 302 AM CDT WED APR 10 2013 IAZ008>010-018-019-029-MNZ086-087-094-095-101100- CHICKASAW-DODGE-FAYETTE-FILLMORE-FLOYD-HOWARD-MITCHELL-MOWER-OLMSTED- WINNESHIEK- 302 AM CDT WED APR 10 2013 ...STRONG WIND GUSTS EXPECTED EARLY THIS MORNING... IN THE WAKE OF THE PRECIPITATION THAT MOVED THROUGH...STRONG WIND GUSTS HAVE DEVELOPED ACROSS PORTIONS OF NORTHEAST IOWA AND SOUTHEAST MINNESOTA. THE AUTOMATED OBSERVATIONS AT AUSTIN AND ROCHESTER MINNESOTA AS WELL AS CHARLES CITY IOWA HAVE GUSTED FROM THE EAST BETWEEN 40 AND 45 MPH. USE CAUTION WHILE TRAVELING EARLY THIS MORNING...ESPECIALLY ON NORTH TO SOUTH ORIENTED ROADS. AJ
The office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 9:26 PM CDT | Severe Thunderstorm Warning | ARX | La Crosse, Monroe | 49 min |
| Apr 9, 9:35 PM CDT | Severe Thunderstorm Warning | ARX | La Crosse, Monroe | 40 min |
| Apr 10, 1:48 AM CDT | Freezing Rain Advisory | ARX | Adams, Crawford, Juneau, La Crosse, Monroe, Richland and 1 more | 6 hr |
| Apr 10, 2:20 AM CDT | Areal Flood Advisory | ARX | Clark, Jackson, Trempealeau | 6 hr |
| Apr 10, 5:25 AM CDT | Winter Storm Warning | ARX | Clark, Taylor | 32 hr |
| Apr 10, 7:32 AM CDT | River Flood Warning | ARX | Richland, Vernon | 65 hr |
| Apr 10, 7:32 AM CDT | River Flood Warning | ARX | Crawford, Vernon | 58 hr |
| Apr 10, 9:58 AM CDT | River Flood Warning | ARX | Crawford, Vernon | 4 days |
| Apr 10, 9:58 AM CDT | River Flood Warning | ARX | Crawford | 5 days |
| Apr 10, 9:58 AM CDT | River Flood Warning | ARX | Crawford | 5 days |
| Apr 10, 11:36 AM CDT | Freezing Rain Advisory | ARX | Adams, Crawford, Juneau, La Crosse, Monroe, Richland and 1 more | 25 hr |
| Apr 9, 7:36 PM CDT | Severe Thunderstorm Warning | ARX | Howard, Mitchell | 39 min |
| Apr 10, 10:47 AM CDT | River Flood Warning | ARX | Allamakee | 69 hr |
| Apr 9, 8:27 PM CDT | Severe Thunderstorm Warning | ARX | Fillmore, Houston | 48 min |
| Apr 10, 3:32 AM CDT | River Flood Warning | ARX | Olmsted, Winona | 22 hr |
Nearby
Ice Storm Warnings in Minnesota, 2013Ice Storm Warnings in Wisconsin, 2013Every ice storm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.